# SDR RAIA00712023

- Difficulty date: December 16, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145
- Aircraft serial: 145269
- Aircraft time: 17,828 hours, 15,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 7916 - STL - EMERGENCY LIGHT FLOOR PROXIMITY LIGHT INOP.  MAINTENANCE INSTALLED NEW FLOOR LIGHT STRIP, CHECK GOOD.
